Buckling of cross-ply laminated beams with arbitrary boundary conditions


Khdeir A., Reddy J.

COMPOSITE STRUCTURES, vol.37, no.1, pp.1-3, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1016/s0263-8223(97)00048-2
  • Title of Journal : COMPOSITE STRUCTURES
  • Page Numbers: pp.1-3

Abstract

Analytical solutions of refined beam theories are developed to study the buckling behaviour of cross-ply rectangular beams with arbitrary boundary conditions. The state space concept in conjunction with Jordan canonical form will be used to solve exactly the governing equations of the buckling problems. The correlation between different shear deformation theories and the classical theory has been established. (C) 1997 Elsevier Science Ltd.